Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda to: “Generalized Euler and class numbers “

Author: Daniel Shanks
Journal: Math. Comp. 22 (1968), 699
MSC: Primary 10.07
Original Article: Math. Comp. 21 (1967), 689-694.
MathSciNet review: 0227093
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society